On generalized derivatives
Kassimatis, C.
Studia Mathematica, Tome 25 (1965), p. 369-371 / Harvested from The Polish Digital Mathematics Library
Publié le : 1965-01-01
EUDML-ID : urn:eudml:doc:217129
@article{bwmeta1.element.bwnjournal-article-smv25i1p32bwm,
     author = {C. Kassimatis},
     title = {On generalized derivatives},
     journal = {Studia Mathematica},
     volume = {25},
     year = {1965},
     pages = {369-371},
     zbl = {0131.05303},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p32bwm}
}
Kassimatis, C. On generalized derivatives. Studia Mathematica, Tome 25 (1965) pp. 369-371. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p32bwm/